Results 1 to 10 of 10
Like Tree2Likes
  • 1 Post By Goraleman
  • 1 Post By drugbuster
Lexapro and Xanax
  1. #1
    Staky81 is offline New Member
    Join Date
    Apr 2007
    Posts
    5

    Default Lexapro and Xanax

    Hi
    I have come off lexapro and am finding it difficult i get
    It is sort of an unreal feeling in my head and body
    Brain Zaps
    I feel dizzy and my brain feels bloated
    Tingling in my hands
    Noises louder than normal bright lights is hard to tolerate
    I feel i have low tolerance for anything very moody
    I feel exhausted and have hot flashes and cold chills
    Was wondering if anyone takes xanax to help with these panic symptoms to try help them get off lexapro, or am i going to get myself hooked on another drug. I try not to take them but if it gets really bad i feel i have to. Anyone got any suggestions?
    thanks
    Last edited by Staky81; 04-26-2007 at 08:08 AM. Reason: forgot to add something

  2. #2
    Goraleman is offline New Member
    Join Date
    Apr 2007
    Posts
    9

    Smile Lexapro withdrawl

    Hello, I am coming off Lexapro right now as well,my reason to stop taking this drug is it gives me constipation,weight gain,and a enlarged tongue with dry mouth I understand your symptoms 100% I even had suicidal thoughts while coming off this poison,I am fatigued and very weak my agoraphobia and anxiety are high and I have chest pains now and then also i feel as if in another dimension at times and unreal,all of these symptoms are due to withdrawl and believe me they are very intolerable but once my body rids this toxic poison I will be better to normal again but it takes time and patience in withdrawl something that is difficult for all people who are on these drugs and coming off them Please remember that it will take a month or up to 8 months before all withdrawl symtoms go away NOT easy even as I write this I speak through experience because I stop taking Clonazepam -Klonopin a form of tranquilizer Like Xanax BOTH are Highly addictive! I took Xanax till it was not strong enough no more then Clonazepam now I am free from the Clonopin but I now must go through this all over again with Lexapro It IS A LOUSY FEELING the withdrawl symptoms I was taking this over 2 years and the Xanax -Clonazepam for 12 years ! these drugs are so Dangerous the anti depressants and anxiety drugs that they got me addicted and the weight gain threw me into diabetes such as Zyprexa,risperdal and seroquel do not take these I am going through a lawsuit on the Zyprexa now for contributing to my Diabetes all I can say is hang in there try not to take Xanax you will get addicted to that too and it will be even more difficult to come off that drug. in withdrawl you have to relax naturally avoid watching the news on tv etc you have to fade everything and all stress away from yourself because it will be more easier in the withdrawl process try Tension tamer tea by Celestial seasonings or the Sleepytime and Chamomile tea it can help you relax during the withdrawl process those are my personal suggestions have a nice day.
    Jennifercamp likes this.

  3. #3
    gloveman is offline New Member
    Join Date
    Apr 2007
    Posts
    7

    Default

    I am on Lexapro for a little over 2 months. My internist prescribed it for the stress in my life. It have prevented me from getting infalmmatory bowel disease.

    After having read all the problems with withdrawl you guys have had, I find it scary, but I will continue on the Lexapro because once you get IBG it is forever.

  4. #4
    Staky81 is offline New Member
    Join Date
    Apr 2007
    Posts
    5

    Default

    I would get off the lexapro now if i were you. There must be other drugs you can take? Maybe zoloft?
    These tablets make you not care your emotionless and to get off them is so hard im having brain zaps really bad. Also i have no energy i can't sleep properly horrible nightmares, no concentration which makes driving hard, i feel as if im in a daze all the time.
    Get the doc to put you on something else.
    Sorry to be harsh but they are horrible

  5. #5
    Awaywego is offline New Member
    Join Date
    May 2007
    Posts
    2

    Smile Lexapro & Zanax

    Hello, I have been on several anti depresents the last being paxel and I was told the only way to get off of it was to take prozax - this did work- Zanax is very addictive and 20 years ago when new on the market was not monitored as it is today- I was addicted to it and stopped cold turkey- this is not wise as could cause an overdose. I am currently on lexapro for stress, stopping any drug should always be done slowly, cutting them in half etc- I wish you luck!:

  6. #6
    ldeffor2905 is offline New Member
    Join Date
    May 2007
    Location
    New Mexico
    Posts
    2

    Default Lexapro

    Hi, I just switch my medication from Paxil to Lexapro. The reason for this is the side effect that I've learned from Paxil which was the same thing that I'm hearing about Lexapro.

    I'm so confused and so scared of these findings. I need to take this medication because I lost my son a year ago, and I'm crying constantly and very depress. Any recommendation out there? These pills are supposed to help us all but yet there are all these dangers. I just don't understand. Hearing your story really makes me not want to take anything, but I need help with my depression (medically).

  7. #7
    Staky81 is offline New Member
    Join Date
    Apr 2007
    Posts
    5

    Default

    I recommend everyone coming off these drugs to exercise even if its just a walk. It makes your feel so much better. Trust me. Even if you say to yourself i cant be bothered and i don't care just make yourself do it.

  8. #8
    drugbuster is offline Banned
    Join Date
    Apr 2007
    Posts
    83

    Default

    Dear Ideffor2905,

    Sorry for your loss.

    SSRI antidepressants will not help you with your grief.

    I am married to a woman who lost her son to a Prozac suicide. She can help you a lot more than any drugs ever will.


    Tim
    prozackills2002@yahoo.ca


    Every 5 minutes an American is killed by an FDA approved prescription drug.
    brendastetler likes this.

  9. #9
    karen33 is offline New Member
    Join Date
    Dec 2008
    Posts
    2

    Default hello

    I'm using lexapro just a week ago and i feel that when im sleeping is like my brain is feeling strange and my stomach feels awful but im going to talk with my Dr. and im using xanax too, but i just use it when i really need it, because i addictive and i don't want to depend on a pill, apart of my panics attacks i have agoraphobia, so you can imagine, but the most important thing that i can tell you if , if your gonna stop ur treatment is better under a professional supervision. Talk to your Dr. is always better in that way. Sometimes when i go out i feel the panic attack comming to me, but i try to distract myself, i alway take with me my bible and read it, so when i get into the reading i notices that those feeling goes away. And now i have found info about tapping points techniques, my Dr told me that they will help me with the anxiety because i read that they work like the accupunture, the only different is that you use your fingers . And when i have the feelings i try to breath deep and think about something else, the most important thing is to change those negative thoghs for something possitive. I always tell mysel that this is just temporary. I hope my comment will help you.




    Quote Originally Posted by Staky81 View Post
    Hi
    I have come off lexapro and am finding it difficult i get
    It is sort of an unreal feeling in my head and body
    Brain Zaps
    I feel dizzy and my brain feels bloated
    Tingling in my hands
    Noises louder than normal bright lights is hard to tolerate
    I feel i have low tolerance for anything very moody
    I feel exhausted and have hot flashes and cold chills
    Was wondering if anyone takes xanax to help with these panic symptoms to try help them get off lexapro, or am i going to get myself hooked on another drug. I try not to take them but if it gets really bad i feel i have to. Anyone got any suggestions?
    thanks

  10. #10
    Join Date
    Nov 2008
    Location
    Los Angeles, CA
    Posts
    10

    Default Using Xanax to get over Lexapro withdrawal

    Keep in mind that Xanax and other tranquilizers can impair your ability to drive safely. Even the use of legally prescribed drugs can result in a DUI arrest. Good luck!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22